×

The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations. (English) Zbl 1061.34001

The authors discuss the existence of a positive solution to the singular coupled system \[ D^s u= f(t,v), \quad D^pv= g(t, u),\quad 0< t< 1,\tag{1} \] where \(0< s< 1\), \(0< p< 1\), \(D^s\) and \(D^p\) are two standard Riemann-Liouville fractional derivatives, \(f,g: (0,1]\times [0,+\infty)\to [0,+\infty)\) are two given continuous functions. The proof of the existence result for (1) is based on some kind of fixed-point theorem in cones.

MSC:

34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Campos, L.M.C.M., On the solution of some simple fractional differential equations, Int. J. math. sci., 13, 481-496, (1990) · Zbl 0711.34019
[2] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[3] Granas, A.; Guenther, R.B.; Lee, J.W., Some general existence principle in the Carath√©odory theory of nonlinear systems, J. math. pures appl., 70, 153-196, (1991) · Zbl 0687.34009
[4] Kilbas, A.A.; Trujillo, J.J., Differential equations of fractional order: methods, results, and problems. I, Appl. anal., 78, 153-192, (2001) · Zbl 1031.34002
[5] Krasnoselskii, M.A., Positive solutions of operator equations, (1964), Noordhoff Groningen
[6] Ling, Y.; Ding, S., A class of analytic functions defined by fractional derivative, J. math. anal. appl., 186, 504-513, (1994) · Zbl 0813.30016
[7] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equation, (1993), Wiley New York · Zbl 0789.26002
[8] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives. theory and applications, (1993), Gordon and Breach · Zbl 0818.26003
[9] Zhang, S., The existence of a positive solution for a nonlinear fractional differential equation, J. math. anal. appl., 252, 804-812, (2000) · Zbl 0972.34004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.